Universidad Complutense de Madrid
E-Prints Complutense

Shape morphisms and small multivalued maps



Downloads per month over past year

Rodríguez Sanjurjo, José Manuel (1990) Shape morphisms and small multivalued maps. Mathematica Japonica, 35 (4). pp. 713-717. ISSN 0025-5513

Official URL: http://www.jams.or.jp/notice/mj/mj.html



An upper semicontinuous multivalued map F:X→Y is said to be ε -small if the diameter of F(x) is less than ε for each x∈X . F and G are ε -homotopic if there is an ε -small homotopy H:X×I→Y joining F and G . F:X×[0,∞)→Y is a fine multivalued map if for each ε>0 there is m≥0 such that F|X×[m,∞) is ε -small. Fine multivalued maps F,G:X×[0,∞)→Y are homotopic provided for each ε>0 there is m≥0 such that F|X×[m,∞) is ε -homotopic to G|X×[0,∞) . The main result of the paper is to show a bijective correspondence between shape morphisms from X to Y , X and Y being compact metrizable, and homotopy classes of fine multivalued maps from X×[0,∞) to Y .

Item Type:Article
Uncontrolled Keywords:shape theory; multivalued maps; metric compacta; fine multivalued map; shape morphism;
Subjects:Sciences > Mathematics > Topology
ID Code:21937
Deposited On:19 Jun 2013 16:10
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page